# SDR 9521496717

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 60B8004225
- Condition: Failed
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

HKG-NRT - AFTER TAKEOFF, THE NR 4 LEADING EDGE FLAP FAILED TO RETRACT IN NORMAL AND ALTERNATE.  CREW FOLLOWED COCKPIT OPERATING MANUAL, DUMPED 50,000 LBS OF FUEL AND DIVERTED FLIGHT TO TPE.  REPLACED NR 4 RT L/E PDU AND OPERATIONAL CHECK WAS NORMAL.
